My husband has been taking bisoprolol fumarate after a defibrillator being fitted in Nov 2008. He has lost weight and is generally feeling more unwell but medical professionals say he must keep increasing the dose.
6 Sep 2009
If you and your husband are not happy with the advice you are getting then you could get a second opinion.
Bisoprolol is a beta-blocker typically used to treat high blood pressure. Beta-blockers are also used to treat other heart conditions including arrythmia, angina, heart attacks and heart failure. Treatment for some of these needs to be initiated by those experienced in cardiac management.
- Bisoprolol Information for Consumers
- Bisoprolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bisoprolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Bisoprolol is a beta-blocker which is a medicine that is often used to treat high blood pressure and heart problems. Yes, you can take a Bisoprolol ...
2 answers • 13 Dec 2010
I have not had rebound hypertension (I have stopped because of hypotension and I never had high blood pressure anyway) but it is mainly sweating and ...
1 answer • 6 Jun 2011
I have been feeling tired sleepy and no energy hardly at all. I have no initiative to do anything. I have monitored my blood pressure for about 3 ...
1 answer • 12 Aug 2011
My blood pressure sometimes has a sort of high bottom number: around 83-87, or would it be better to ask my Dr. about it @ my next Dr's ...
2 answers • 23 Feb 2013
I am currently taking Enalapril maleate tablet for high blood pressure and i want some assistance for loss weight. I exercise regularly and trying to ...
1 answer • 9 Oct 2013